# SDR HNAA2009060600167

- Difficulty date: June 5, 2009
- Submitted: June 6, 2009
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8102
- Aircraft serial: 375
- Aircraft time: 34,262 hours, 35,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 34,262 hours, 35,478 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION IN SBY, IT WAS FOUND THAT AICRAFT 335EN HAD AN EMERGENCY FLOOR PATH LIGHT INOPERATIVE. THE FLOOR PATH LIGHT BULB WAS REMOVED AND REPLACED. THE OPERATION CHECK WAS GOOD THAT THIS TIME.
